Acta Mathematica Scientia

, Volume 39, Issue 4, pp 945–954 | Cite as

The Orlicz Brunn-Minkowski Inequality for Dual Harmonic Quermassintegrals

  • Xiang Wu (吴翔)Email author
  • Shougui Li (李寿贵)Email author


Within the framework of Orlicz Brunn-Minkowski theory recently introduced by Lutwak, Yang, and Zhang [20, 21], Gardner, Hug, and Weil [5, 6] et al, the dual harmonic quermassintegrals of star bodies are studied, and a new Orlicz Brunn-Minkowski type inequality is proved for these geometric quantities.

Key words

Star body dual harmonic quermassintegrals Orlicz Brunn-Minkowski inequality 

2010 MR Subject Classification

52A39 52A40 52A22 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Barthe F. The Brunn-Minkowski theorem and related geometric and functional inequalities. Proceedings of the International Congress of Mathematicians, Madrid, Spain, 2006zbMATHGoogle Scholar
  2. [2]
    Gardner R J. The Brunn-Minkowski inequality. Bull Amer Math Soc, 2002, 39: 355–405MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Gardner R J. Geometric Tomography. Second ed. Encyclopedia Math Appl. Vol 58. New York: Cambridge University Press, 2006Google Scholar
  4. [4]
    Gardner R J. The dual Brunn-Minkowski theory for bounded Borel sets: Dual affine quermassintegrals and inequalities. Adv Math, 2007, 216: 358–386MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Gardner R J, Hug D, Weil W. Operations between sets in geometry. Eur Math Soc, 2013, 15: 2297–2352MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Gardner R J, Hug D, Weil W. The Orlicz-Brunn-Minkowski theory: a general framework, additions, and inequalities. Differential Geom, 2014, 97: 427–476MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Gardner R J, Hug D, Weil W, Ye D. The Dual Orlicz-Brunn-Minkowski Theory. Math Anal Appl, 2015, 430: 810–829MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Gruber P M. Convex and discrete geometry. Grundlehren der Mathematischen Wiseenschaften. Vol 336. Berlin: Springer, 2007Google Scholar
  9. [9]
    Haberl C, Lutwak E, Yang D, Zhang G. The even Orlicz Minkowski problem. Adv Math, 2010, 224: 2485–2510MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Hadwiger H. Vorlesungen Uber Inhalt, Oberflache und Isoperimetrie. Berlin: Springer-Verlag, 1957CrossRefzbMATHGoogle Scholar
  11. [11]
    Huang H, Lutwak E, Yang D, Zhang G. Geometric measures in the dual Brunn-Minkowski theory and their associated Minkowski problems. Adv Math, 2016, 216: 325–388MathSciNetzbMATHGoogle Scholar
  12. [12]
    Klain D A, Rota G-C. Introduction to geometric probability. Cambridge: Cambridge University Press, 1997zbMATHGoogle Scholar
  13. [13]
    Li D, Zou D, Xiong G. Orlicz mixed affine quermassintegrals. Sci China Math, 2015, 58: 1715–1722MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Lutwak E. Dual mixed volumes. Pacific J Math, 1975, 58: 531–538MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    Lutwak E. Mean dual and harmonic cross-sectional measures. Ann Mat Pura Appl, 1979, 119: 139–148MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Lutwak E. A general isepiphanic inequality. Proc Amer Soc, 1984, 90: 415–421MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    Lutwak E. Inequalities for Hadwiger’s harmonic quermassintegrals. Math Ann, 1988, 280: 165–175MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    Lutwak E. Intersection bodies and dual mixed volumes. Adv Math, 1988, 71: 232–261MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    Lutwak E. The Brunn-Minkowski-Firey theory. I. Mixed volumes and the Minkowski problem. Differential Geom, 1993, 38: 131–150MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    Lutwak E, Yang D, Zhang G. Orlicz projection bodies. Adv Math, 2010, 223: 220–242MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    Lutwak E, Yang D, Zhang G. Orlicz centroid bodies. Differential Geom, 2010, 84: 365–387MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    Lutwak E, Yang D, Zhang G. The Brunn-Minkowski-Firey inequality for nonconvex sets. Adv Appl Math, 2012, 48: 407–413MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    Ren D L. Topics in Integral Geometry. Singapore: World Scientific, 1994zbMATHGoogle Scholar
  24. [24]
    Santaló LA. Integral Geometry and Geometric Probability. Cambridge: Cambridge University Press, 2004CrossRefzbMATHGoogle Scholar
  25. [25]
    Schneider R. Convex bodies: the Brunn-Minkowski theory. Cambridge: Cambridge University Press, 2014zbMATHGoogle Scholar
  26. [26]
    Schneider R, Weil W. Stochastic and Integral Geometry. Berlin: Springer, 2008CrossRefzbMATHGoogle Scholar
  27. [27]
    Thompson A C. Minkowski geometry. Encyclopedia Math Appl. Vol 63. Cambridge: Cambridge University Press, 1996CrossRefGoogle Scholar
  28. [28]
    Xi D, Jin H, Leng G. The Orlicz Brunn-Minkowski inequality. Adv Math, 2014, 260: 350–374MathSciNetCrossRefzbMATHGoogle Scholar
  29. [29]
    Xiong G, Zou D. Orlicz mixed quermassintegrals. Sci China Math, 2014, 57: 2549–2562MathSciNetCrossRefzbMATHGoogle Scholar
  30. [30]
    Ye D. Dual Orlicz-Brunn-Minkowski theory: dual Orlicz affine and geominimal surface areas. J Math Anal Appl, 2016, 443: 352–371MathSciNetCrossRefzbMATHGoogle Scholar
  31. [31]
    Yuan J, Yuan S, Leng G. Inequalities for dual harmonic quermassintegrals. J Korean Math Soc, 2006, 43: 593–607MathSciNetCrossRefzbMATHGoogle Scholar
  32. [32]
    Zhang G. Dual kinematic formulas. Trans Amer Math Soc, 1999, 351: 985–995MathSciNetCrossRefzbMATHGoogle Scholar
  33. [33]
    Zou D, Zhou J, Xu W. Dual Orlicz-Brunn-Minkowski theory. Adv Math, 2014, 264: 700–725MathSciNetCrossRefzbMATHGoogle Scholar
  34. [34]
    Zou D, Xiong G. Orlicz-John ellipsoids. Adv Math, 2014, 265: 132–168MathSciNetCrossRefzbMATHGoogle Scholar
  35. [35]
    Zou D, Xiong G. Orlicz-Legendre ellipsoids. J Geom Analy, 2016, 26: 2474–2502MathSciNetCrossRefzbMATHGoogle Scholar
  36. [36]
    Zou D, Xiong G. A unified treatment for Brunn-Minkowski type inequality. Commun Anal Geom, in pressGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.School of ScienceWuhan University of Science and TechnologyWuhanChina

Personalised recommendations